# SDR WX0A2015060172624

- Difficulty date: May 29, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N418NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49615
- Aircraft time: 55,428 hours, 47,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON WAKE UP, FWD GALLEY EMER STBY LIGHTS INOPERATIVE.
